← Return to Tips on minimizing withdrawal symptoms from Effexor (aka Venlafaxine)Discussion
Tips on minimizing withdrawal symptoms from Effexor (aka Venlafaxine)Depression & Anxiety | Last Active: May 23 3:59am | Replies (6081)
Comment receiving replies
Replies to "I need to as a question. I have been on Effexor 37.5 for about 4 months...."
@summertime4 I'm not sure about the other meds, but for treating depression, 37.5mg is very low. That's what I started at since I'm sensitive to meds. A therapeutic dose (strong enough to work) is usually at least 75mg, according to my old psychiatrist and iirc. It is possible that you actually need to increase the dose before deciding if it works or not. And another 6-8 weeks to let it take full effect.
You should ask a pharmacy about interactions with the CBD oil. I remember my psychiatrist advising me not to use marijuana (which I can't even stand being used near me so no problem there) with venlafaxine. I'm not sure if it is because it interacts badly or just isn't a good idea to mix it.
Welcome to Connect.
Your sleep, headache & body aches are side effects of Elavil. Are your pains mostly in your joints or general body aches? Why were you given Elavil. You say you have weakness and unsteady gait, body hurts all over, those are all side effects of Elavil, ask your doctor. Antidepressants have potential serious (especially) long term consequences, some irreversible and permanent. There are often other ways of helping the symptoms of depression even after starting medication. I understand Fibromyalgia and Arthritis can be intensely painful. You might consider getting off the Effexor, Klonopin & Elavil and recheck your symptoms.